# SDR C8GA20040015

- Difficulty date: August 5, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 55,974 hours, 29,801 cycles
- Engine: Pwa JT8D15A
- Engine time: 59,414 hours, 47,173 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: 803686
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB, AT APPROXIMATELY FL210, NR 1 ENGINE OIL QUANTITY BEGAN DROPPING RAPIDLY FOLLOWED BY OIL PRESSURE DROP AND WARNING LIGHT. PERFORM ENGINE INFLIGHT SHUT DOWN PROCEDURE.  AIRCRAFT RETURNED TO TOL AND LANDED WITHOUT INCIDENT.  FOUND GARLOCK SEAL LEAKING AT THE ENGINE DRIVEN HYDRAULIC PUMP.  REPLACED SEAL.  ENGINE RUN AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
